MathSciNet Relay Station
MathSciNet bibliographic data
MR526967 (80h:49007) 49A50 (46N05 47H99 58B20)
Ekeland, Ivar Nonconvex minimization problems. Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 3, 443–474.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement